How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Doctor.R.K Your Own Question
Doctor.R.K
Doctor.R.K, Doctor
Category: Medical
Satisfied Customers: 3430
Experience:  MD, DM
14495901
Type Your Medical Question Here...
Doctor.R.K is online now
A new question is answered every 9 seconds

I am a 54 yr female with diabetes n hypertension I started

This answer was rated:

Hello I am a 54 yr female with diabetes n hypertension I started noticing I had a stuffy/runny nose n a slight cough around Sunday , no fever a little diarrhea on n off no tightness in my chest no aches or pains no tiredness no vomiting or nausea sometimes sweating, been at home since Monday, took no medication than my regular prescribed meds, staying hydrated n eating well went to bed around 10pm last night woke up at 1:30 am sweating n my heart beating so fast that happens sometimes n it stopped in about 5 minutes or so been trying to go back to sleep n everytime I dose off I am awaken with this strange feeling in my stomach been to the bathroom 3 times n was wondering what I should do feeling no going away
JA: The Doctor can help. Just a couple quick questions before I transfer you. When were you prescribed this medication? How severe were any side effects?
Customer: What medication?
JA: Have you seen a doctor about the nausea?
Customer: No nausea
JA: Anything else in your medical history you think the Doctor should know?
Customer: I am diabetic n have hypertension I go to my cardiologist once every 18 months n he hasn't asked me to change that I also take clonazepam html once before bed as needed

Hi,

Thanks for posting your query.

I am Dr.R.K and I am pleased to assist you.

Are you having diarrhea?

Which part of the abdomen you have that strange feeling?

Customer: replied 16 days ago.
In my stomach just below my chest

You are having diarrhea?

When was the last EKG done?

Customer: replied 16 days ago.
Don't have $71 to pay sorry

You can ignore the phone calls. They are automated ones.

We can chat here.

Customer: replied 16 days ago.
Ok my last leg was done sometime last yr when I went to the hospital for waking up from my sleep with my heart beating very very fast I was told everything was fine

Diarrhea?

Customer: replied 16 days ago.
Ekg
Customer: replied 16 days ago.
That time no

Okay.

The area what you mentioned is affected by acid peptic disease.

You can take Prilosec and Pepto Bismol

If that does not relieve that strange feeling, then you may have to undergo tests like ultrasound scan and a repeat EKG.

Let me know if you have anymore questions.

Customer: replied 16 days ago.
My health records should be available from number hospital

I hope you read my last message.

Do you have anymore questions?

Customer: replied 16 days ago.
Ok thank you very much

Welcome

Doctor.R.K and 9 other Medical Specialists are ready to help you